# SDR AALA20161013008

- Difficulty date: October 13, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 19,416 hours, 7,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FORWARD CARGO TRANSITION PANEL CORROSION FOUND BETWEEN FUSELAGE STATIONS 500D AND 500E AT LEFT STRINGER 26.  INSTALLED DOUBLER REPAIR BETWEEN STATIONS 500D AND 500G IAW SRM 53-00-53-2R AND SRM 51-10-02.
